I only took it for a week. And I've been bleeding for around 12hrs. I have IBS too
I don't know what your insurance covers but it sounds like you are bleeding in your lower intestine (assuming it's not a burst hemorrhoid); it will be a bleeding ulcer. You should see the ER so it can be repaired. The higher the injury, the darker the blood should be I believe. With IBS you should not be taking NSAIDs at all.
Simply there is no easy fix and only a doctor can help you. See one ASAP.
If you have irritable bowel syndrome then you're colon is already irritated as is your digestive tract. This medication should not be taken on an empty stomach. If the bleeding is bright red it is coming from the lower end of your intestines meaning that it is just from irritation. if it is dark red that you are losing the blood then it is coming from higher up which couldn't be more serious. Do not take his medication on an empty stomach it will only cause more irritation and increased bleeding. You need to inform your doctor so that they can do a CBC and check your hemoglobin and hematocrit. That is a complete blood count so that he can get an idea of exactly how much blood you have lost. What are you taking for the IBS. Unless you are a diabetic besides medication there are other things that can help slow down the increased loose stool that you are most likely having with the IBS believe it or not it is things like licorice or jelly candy or gummy candies they will have a tendency to slow down irritation. Sounds weird but I did get it from a dietitian. But the priority right now is to get blood work done to evaluate monitor the color of the blood and eat before you take the medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2011 • 2 answers
Updated 5 Feb 2012 • 2 answers
Updated 4 Jan 2015 • 3 answers
Updated 24 Dec 2015 • 1 answer
Updated 25 Mar 2017 • 5 answers